# SDR SWAA2024030447932

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TRAILING EDGE LOCATED AT LEVEL IRSS140 AT RT WING 2024-78556<[01] REPLACED BRACKET TRAILING EDGE LOCATED AT LEVEL IRSS140 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2000 SHEET 22 REV A.;[02] REPLACED BRACKET TRAILING EDGE LOCATED AT LEVEL IRSS140 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 115A2000 SHEET 22 REV A.
